On the Nilpotency of Certain Subalgebras of Kac-Moody Lie Algebras
Journal of Lie theory, Tome 14 (2004) no. 1, pp. 011-023
Cet article a éte moissonné depuis la source Heldermann Verlag
Yeonok Kim
@article{JLT_2004_14_1_JLT_2004_14_1_a1,
author = {Y. Kim and K. C. Misra and E. Stitzinger},
title = {On the {Nilpotency} of {Certain} {Subalgebras} of {Kac-Moody} {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {011--023},
year = {2004},
volume = {14},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a1/}
}
TY - JOUR AU - Y. Kim AU - K. C. Misra AU - E. Stitzinger TI - On the Nilpotency of Certain Subalgebras of Kac-Moody Lie Algebras JO - Journal of Lie theory PY - 2004 SP - 011 EP - 023 VL - 14 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a1/ ID - JLT_2004_14_1_JLT_2004_14_1_a1 ER -
Y. Kim; K. C. Misra; E. Stitzinger. On the Nilpotency of Certain Subalgebras of Kac-Moody Lie Algebras. Journal of Lie theory, Tome 14 (2004) no. 1, pp. 011-023. http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a1/